MathSciNet Relay Station
MathSciNet bibliographic data
MR1838786 (2002c:47094) 47D06 (46B42 47B65)
Emelʹyanov, E. Yu.; Kohler, U.; Räbiger, F.; Wolff, M. P. H. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2633–2642 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement